We introduce the fractal expansions, sequences of integers associated to a number. We show that these sequences characterize the Osequences and encode some information about lex segment ideals. Moreover, we introduce numerical functions called fractal functions, and we use them to solve the open problem of the classification of the Hilbert functions of any bigraded algebra.

A numerical property of hilbert functions and lex segment ideals / Favacchio, G.. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - STAMPA. - 57:3(2020), pp. 777-792. [10.4134/JKMS.j190380]

A numerical property of hilbert functions and lex segment ideals

Favacchio G.
2020

Abstract

We introduce the fractal expansions, sequences of integers associated to a number. We show that these sequences characterize the Osequences and encode some information about lex segment ideals. Moreover, we introduce numerical functions called fractal functions, and we use them to solve the open problem of the classification of the Hilbert functions of any bigraded algebra.
File in questo prodotto:
File Dimensione Formato  
F2-post print editorial.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 396.46 kB
Formato Adobe PDF
396.46 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
F2-preprint.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: 1. Preprint / submitted version [pre- review]
Licenza: PUBBLICO - Tutti i diritti riservati
Dimensione 544.01 kB
Formato Adobe PDF
544.01 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2859978